Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 801751, 5 pages
http://dx.doi.org/10.1155/2014/801751
Research Article

Coefficient Inequalities for a Subclass of p-Valent Analytic Functions

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstancow Warszawy 12, 35-959 Rzeszów, Poland

Received 31 August 2013; Accepted 19 November 2013; Published 4 February 2014

Academic Editors: Y.-M. Chu, A. I. Delis, B. Dragovich, A. Fošner, and B. Meng

Copyright © 2014 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ruscheweyh, “A new criteria for univalent function,” Proceedings of the American Mathematical Society, vol. 49, no. 1, pp. 109–115, 1975. View at Google Scholar
  2. R. M. Goel and N. Sohi, “A new criteria for p-valent functions,” Proceedings of the American Mathematical Society, vol. 78, pp. 353–357, 1980. View at Google Scholar
  3. E. Aqlan, J. M. Jahangiri, and S. R. Kulkarni, “Classes of k-uniformly convex and starlike functions,” Tamkang Journal of Mathematics, vol. 35, no. 3, pp. 1–7, 2004. View at Google Scholar
  4. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Google Scholar · View at Scopus
  5. S. Kanas and A. Wisniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématique Pures et Appliquées, vol. 45, pp. 647–657, 2000. View at Google Scholar
  6. J. Nishiwaki and S. Owa, “Certain classes of analytic functions concerned with uniformly starlike and convex functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 350–355, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Spacek, “Prispĕvek k teorii funkei prostych,” Časopis pro Pěstování Matematiky a Fysik, vol. 62, pp. 12–19, 1933. View at Google Scholar
  8. M. S. Robertson, “Univalent functions f(z) for wich zf'(z) is spiral-like,” Michigan Mathematical Journal, vol. 16, pp. 97–101, 1969. View at Google Scholar
  9. M. Arif, “On certain suffciency criteria for p-valent meromorphic spiralike functions,” Abstract and Applied Analysis, vol. 2013, Article ID 837913, 9 pages, 2013. View at Publisher · View at Google Scholar
  10. M. Arif, K. I. Noor, M. Raza, and W. Haq, “Some properties of a generalized class of analytic functions related with Janowski functions,” Abstract and Applied Analysis, vol. 2012, Article ID 279843, 11 pages, 2012. View at Publisher · View at Google Scholar
  11. K. I. Noor, M. Arif, and A. Muhammad, “Mapping properties of some classes of analytic functions under an integral operator,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 593–600, 2010. View at Google Scholar
  12. S. Owa, Y. Polatoǧlu, and E. Yavuz, “Coefficient inequalities for classes of uniformly starlike and convex functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 160, 2006. View at Google Scholar · View at Scopus
  13. S. Shams, S. R. Kulkarni, and J. M. Jahangiri, “Classes of uniformly starlike and convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 55, pp. 2959–2961, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. V. Ravichandran, C. Selvaraj, and R. Rajagopal, “On uniformly convex spiral functions and uniformly spirallike function,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 392–405, 2003. View at Google Scholar
  15. S. Latha, “Coefficient inequalities for certain classes of ruscheweyh type analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 52, 2008. View at Google Scholar · View at Scopus
  16. M. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics, vol. 37, pp. 374–408, 1936. View at Google Scholar
  17. E. P. Merkes, M. S. Robertson, and W. T. Scott, “On products of starlike functions,” Proceedings of the American Mathematical Society, vol. 13, pp. 960–964, 1962. View at Google Scholar
  18. H. Silverman, “Univalent functions with negative coeffcients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Google Scholar